Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can taking Phenergan be safe for nausea?

In hospital.....was given Phenegan for nausea and immediately became confused. I can t remember; however, family said that I was mumbling and picking things out of the air that wasn t there. I was pulling on the covers and trying to get out of bed. I don t remember any of this. This confusion lasted for about six hours. Should I add Phenegan to my list of medication not to take in the future.
Thu, 24 Dec 2015
Report Abuse
General & Family Physician 's  Response

Hi
Thank you for asking HCM.
I have gone through your query. Dizziness and drowsiness is a usual side effect of Phenergan. You will have sedation for some time. If you don't want that then ask your doctor for non sedating anti emetic drugs like Ondansetron.
Hope this may help you. Let me know if anything not clear.
Thanks.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can taking Phenergan be safe for nausea?

Hi Thank you for asking HCM. I have gone through your query. Dizziness and drowsiness is a usual side effect of Phenergan. You will have sedation for some time. If you don t want that then ask your doctor for non sedating anti emetic drugs like Ondansetron. Hope this may help you. Let me know if anything not clear. Thanks.